Ibuprom RR MAX x 24 tablets

US Pharmacia


£12.99 £20.00




Ibuprom RR Max contains as much as 400mg ibuprofen in each tablet, it is a substance with analgesic, antipyretic and anti-inflammatory effect. Indications for use include severe mild to moderate pain.

Composition of Ibuprom RR Max:

Active substance: ibuprofen (Ibuprofenum). One tablet contains 400mg ibuprofen and excipients: tablet core composition - microcrystalline cellulose, corn starch, gelatinized starch, vegetable oil, hydrogenated, crospovidone, talc, anhydrous colloidal silica; tablet coating composition - polyvinyl alcohol (E 1203), macrogol 3350 (E 1521), titanium dioxide (E 171), talc (E 553b), a mixture of potassium aluminum silicate (E 555) and titanium dioxide (E 171), carnauba wax; composition of the printing ink - shellac glaze approx. 45% (20% esterified) in ethanol, titanium dioxide (E 171), n-butyl alcohol, black iron oxide (E 172), propylene glycol (E 1520), isopropyl alcohol, ammonium hydroxide 28% (E 527), simethicone.

Ibuprom RR Max operation:

Ibuprofen is a non-steroidal anti-inflammatory drug that has a triple action - analgesic, antipyretic and anti-inflammatory. Ibuprom RR Max is intended for persons over 12 years of age in the short-term treatment of acute mild to moderate pain, mild to moderate pain of various etiologies, and also in the treatment of fever.

Application:
Ibuprom RR Max is indicated for the treatment of acute mild or moderate pain (including postoperative, muscular, bone, migraine and menstrual pain), mild to moderate pain of various origins (including headache, toothache , lumbosacral region, neuralgia, arthralgia), as well as in the treatment of cold or flu fever. The drug is for short-term use in adults and adolescents over 12 years of age.

Additional information:
The product should be stored out of reach of children at room temperature. It is recommended to protect against moisture and light. Use of the drug during pregnancy and breastfeeding: it always requires consultation with a doctor, while in the third trimester the use of the drug is contraindicated, and in the first and second trimester - not recommended, during feeding with short-term use of low doses there is no need to stop feeding. People with known intolerance to some sugars should discuss the possibility of using the drug with their doctor.

Contraindications Ibuprom RR Max:

Do not use in case of hypersensitivity to any component of the drug, as well as hypersensitivity to other nonsteroidal anti-inflammatory drugs (NSAIDs). Do not use if you have had allergies in the past after taking acetylsalicylic acid or other NSAIDs (e.g. runny nose, hives, bronchial asthma). Do not use in case of gastric and / or duodenal ulcer disease (active or past, with perforation or bleeding - also with those occurring after use of NSAIDs). Do not use in cases of severe liver, kidney or heart failure. Do not use if you are also taking other NSAIDs (including COX-2 inhibitors) as this increases the risk of side effects. Do not use in case of bleeding diathesis. Do not use on children under 12.

Side effects of Ibuprom RR Max:

Some people may experience side effects while taking the medicine. Uncommon: headache, dyspepsia, abdominal pain, nausea, urticaria, pruritus. Rare: diarrhea, flatulence, constipation, vomiting, gastritis, dizziness, insomnia, agitation, irritability and tiredness, edema resulting from renal and urinary disorders. Very rare: tarry stools, bloody vomiting, ulcerative stomatitis, exacerbation of colitis and Crohn's disease, gastric and / or duodenal ulcer, gastrointestinal bleeding and perforation, sometimes with fatal outcome, especially in the elderly. Depression, psychotic reactions and tinnitus, sterile meningitis, decreased urine output, edema have been reported in isolated cases. acute renal failure, renal papillary necrosis, increased serum sodium (sodium retention), liver dysfunction, especially during prolonged use, abnormal blood counts (anemia, leukopenia, thrombocytopenia, pancytopenia, agranulocytosis), the first symptoms are fever, sore throat , superficial sores in the oral mucosa, flu-like symptoms, fatigue, hemorrhagic diathesis (e.g. bruising, petechiae, purpura, nosebleeds); erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis, severe hypersensitivity reactions (swelling of the face, tongue and larynx, dyspnoea, tachycardia, hypotension, shock; exacerbation of asthma and bronchospasm, in patients with existing autoimmune diseases (lupus erythematosus, lupus erythematosus) mixed connective tissue disease) during ibuprofen treatment, isolated cases of symptoms appearing in aseptic meningitis - neck stiffness, headache, nausea, vomiting, fever, confusion - have been reported. In addition, severe skin reactions known as DRESS syndrome may occur (symptoms: skin rash, fever, swollen lymph nodes, and increased eosinophils). Treatment with NSAIDs is associated with a risk of edema, hypertension and heart failure, as well as an increased risk of heart attack or stroke. Adverse reactions are rare with emergency use of the drug, more often in the elderly than in young people.

Dosage of Ibuprom RR Max tablets:

Take the medicine as directed by your doctor or as directed on the leaflet. A drug for oral use. For adults and adolescents over 12 years of age, it is recommended to use one tablet every 4-6 hours, with a maximum daily dose of - 3 tablets (1200mg). You should consult your doctor if you feel that the medicine is too weak or too strong, and if, despite treatment, your symptoms persist, get worse or new ones appear. Do not use the drug for more than 3 days without consulting first with your doctor.